# SDR UALA2011110906122

- Difficulty date: November 9, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 51,241 hours, 6,201 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS ON WITH SYS OFF.  FOUND SW GUARD AT 1L LOOSE ADJUSTED.
